Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/282
Title: Modified multistep iteration for approximating a general class of functions in locally convex spaces
Authors: Akewe, H
Keywords: Spaces
Mathematics
Theorems
Issue Date: 2014
Citation: Acta Math. Univ. Comenianae 39, 83 (1). 39–45
Abstract: In this paper, we study the convergence of modied multistep iteration and use the scheme to approximate the fixed point of a general class of functions introduced by Bosede and Rhoades [5] in a complete metrisable locally convex space. As corollaries, the convergence results for SP and Mann iterations are also established. Moreover, most convergence results in Banach spaces are generalized to complete metrisable locally convex spaces. Our convergence results generalize and extend the results of Berinde [2], Olaleru [11], Phuengrattana and Suantai [13], Raq [14] among others.
URI: http://www.emis.de/journals/AMUC/_inpress/_akewe/akewerea.pdf
http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/74
http://hdl.handle.net/123456789/282
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.